# SDR SWAA2024120273242

- Difficulty date: December 1, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N8563Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64172
- Aircraft time: 22,576 hours, 11,488 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY EXIT SIGN COVER FELL OFF AT OVERWING FACING FORWARD<[01] RAR EMERGENCY EXIT ROW SGN IAW AMM 33-51-01. OPS CHECK GOOD
